Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 39, NWS Jacksonville, FL

September 16, 2016

NWS Jacksonville, FL issued this small craft advisory at Sep 16, 2016, 4:28 AM EDT. It took effect at Sep 16, 2016, 12:00 PM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Sep 16, 2016, 4:28 AM EDT (08:28 UTC)
In effect from
Sep 16, 2016, 12:00 PM EDT
Expired
Sep 16, 2016, 10:05 PM EDT
In force
10 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted.

931 
WHUS72 KJAX 160828
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
428 AM EDT FRI SEP 16 2016


AMZ470-472-474-162045-
/O.NEW.KJAX.SC.Y.0039.160916T1600Z-160918T0000Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
428 AM EDT FRI SEP 16 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT
SATURDAY. 

* WINDS...NORTH NORTHEAST WINDS 15 TO 20 KNOTS THROUGH TONIGHT.
          NORTH NORTHEAST WINDS 10 TO 15 KNOTS SATURDAY.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
030 
WHUS72 KJAX 161904
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
304 PM EDT FRI SEP 16 2016


AMZ470-472-474-170930-
/O.CON.KJAX.SC.Y.0039.000000T0000Z-160918T0000Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
304 PM EDT FRI SEP 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
SATURDAY...

* WINDS...NORTH NORTHEAST WINDS 15 TO 20 KNOTS THROUGH TONIGHT. 
  NORTH NORTHEAST WINDS 10 TO 15 KNOTS SATURDAY. 

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER... ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
955 
WHUS72 KJAX 170205
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1005 PM EDT FRI SEP 16 2016


AMZ470-472-474-170315-
/O.CAN.KJAX.SC.Y.0039.000000T0000Z-160918T0000Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
1005 PM EDT FRI SEP 16 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

SEAS HAVE FALLEN TO 4 TO 6 FEET ACROSS THE OFFSHORE WATERS SO THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED.  

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Sep 15, 8:26 PM EDT, 8 hours 2 minutes earlier.

Area forecast discussion, Sep 15, 8:26 PM EDT, 8 hours 2 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
826 PM EDT THU SEP 15 2016

.UPDATE...Julia is again a Tropical Storm and will meander off
the South Carolina coast. Area of light/moderate showers will
rotate south around Julia tonight reaching the coastal waters of
se Ga/ne Fl and possibly coastal se Ga counties. Temperatures
tonight will remain in the 70s.

&&

.AVIATION...Mostly VFR conditions expected tonight. Have tempo
MVFR cigs late tonight and Friday morning as low clouds rotate
south around TS Julia.

&&

.MARINE...TS Julia will remain northeast of the waters and then
slowly start to weaken into a remant low early next week. SCEC
headline may be needed mainly offshore starting Friday as north
winds increase to 15-20 knots with swells/seas increasing to 4 to
6 feet.

Rip Currents: Moderate risk expected through the weekend due to
swells from TS Julia.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  88  70  90 /  10  20  10  10
SSI  75  86  73  86 /  20  20  10  20
JAX  72  89  72  89 /  10  30  10  20
SGJ  75  87  75  88 /  10  20  20  30
GNV  72  91  72  91 /  20  30  20  30
OCF  73  91  72  91 /  20  40  20  40

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&

Zibura/Kennedy/Walker
Hazardous weather outlook, Sep 16, 4:01 AM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
401 AM EDT FRI SEP 16 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-170815-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
401 AM EDT FRI SEP 16 2016

...HIGH RISK OF RIP CURRENTS NORTHEAST FLORIDA TODAY...
...MODERATE RISK OF RIP CURRENTS SOUTHEAST GEORGIA TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

HIGH RISK OF RIP CURRENTS NORTHEAST FLORIDA.

MODERATE RISK OF RIP CURRENTS SOUTHEAST GEORGIA.

CHANCE FOR AFTERNOON THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

MODERATE TO HIGH RISK FOR RIP CURRENTS SATURDAY.

CHANCE FOR AFTERNOON THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 3:48 AM EDTRip Current StatementJAXDuval, Flagler, Nassau15 hr

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.